RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 2, Pages 413–432 (Mi izv2117)  

This article is cited in 2 scientific papers (total in 2 papers)

On nonisolated singular points of the spectrum of elliptic operators

Kh. Kh. Murtazin


Abstract: The density of the positive point spectrum and the asymptotic behavior of the eigenfunctions of a perturbed polyharmonic operator are studied. A condition for the finiteness of the point spectrum is obtained in terms of the coefficients.
Bibliography: 21 titles.

Full text: PDF file (1467 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:2, 393–411

Bibliographic databases:

UDC: 517.9
MSC: Primary 35P99, 47F05; Secondary 35J10, 47A55
Received: 22.05.1974

Citation: Kh. Kh. Murtazin, “On nonisolated singular points of the spectrum of elliptic operators”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976), 413–432; Math. USSR-Izv., 10:2 (1976), 393–411

Citation in format AMSBIB
\Bibitem{Mur76}
\by Kh.~Kh.~Murtazin
\paper On nonisolated singular points of the spectrum of elliptic operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 2
\pages 413--432
\mathnet{http://mi.mathnet.ru/izv2117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422901}
\zmath{https://zbmath.org/?q=an:0331.35048}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 2
\pages 393--411
\crossref{https://doi.org/10.1070/IM1976v010n02ABEH001700}


Linking options:
  • http://mi.mathnet.ru/eng/izv2117
  • http://mi.mathnet.ru/eng/izv/v40/i2/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lucas Jodar, “Explicit expressions for Sturm-Liouville operator problems”, Proc Edin Math Soc, 30:2 (1987), 301  crossref  mathscinet  zmath
    2. Murtazin Kh.Kh., Galimov A.N., “Spectrum and Scattering for Schrodinger Operators with Unbounded Coefficients”, Dokl. Math., 73:2 (2006), 223–225  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:202
    Full text:51
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019